# SDR HEEA078840

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing Race
- Condition: Corroded
- Location: Link
- Component: Link
- Component part number: 406312103101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT BEARING HOLE.  CORROSION BLEEDING FROM BEARING RACE.
